# SDR SWAA2025090495767

- Difficulty date: July 27, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 58,053 hours, 35,128 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED SERVICE DOOR SLIDE HARDWARE AT FWD GALLEY AREA (2 EA).   REPLACED SERVICE DOOR SLIDE HARDWARE AT FWD GALLEY AREA (2 EA) IAW MT 725-61-06 AND AMM 25-66-01-400-801;[02] REPLACED SERVICE DOOR SLIDE HARDWARE AT FWD GALLEY AREA (2 EA) IAW MT 725-61-06 AND AMM 25-66-01-400-801.
